# SDR YENA2021113000798

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION: (CPCP FINDING): CORROSION ON DOUBLER FLOOR STRUCTURE W1 (UNDER FWD. LAVATORY).; SUMMARY TOMEX WO 1708 NRC 00371: DOUBLER FLOOR STRUCTURE W1 ( UNDER FWD LAVATORY) WAS REPLACED PER EMB 190 SRM 51-41-02 PAR.4 & PAR.6. SUMMARY TOMEX WO 1708 NRC 00371: DOUBLER FLOOR STRUCTURE W1 ( UNDER FWD LAVATORY) WAS REPLACED PER EMB 190 SRM 51-41-02 PAR.4 & PAR.6.
